# SDR ASAA12511192

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,269 hours, 5,275 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3400002050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG REAR SPINNER CONE AFT EDGE (AT FAN BLADE NR 11) HAS DAMAGE ALONG INTERFACE WITH BLADE PLATFORM (MARKED).  REMOVED AND REPLACED NR 1 ENGINE REAR SPINNER CONE REF B737NG AMM 71 21 01.
